# SDR SWAA2022101258527

- Difficulty date: October 11, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N8715Q
- Make and model: Boeing 737-8
- Aircraft serial: 42570
- Aircraft time: 9,816 hours, 4,143 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE OPENING FWD ENTRY L1 DOOR GIRT BAR FELL DOWN AND SNAGGED CAUSING SLIDE TO SLIGHTLY PULL FROM BOX / [01] REPOSITIONED FWD ENTRY DOOR SLIDE PER MT 825-PRD-01-01.
